Alert archive / Michigan / Wind Chill Advisories in 2019
Wind Chill Advisory 4, NWS Gaylord, MI
NWS Gaylord, MI issued this wind chill advisory at Jan 31, 2019, 12:02 PM EST for 18 counties in Michigan. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2019, 12:02 PM EST (17:02 UTC)
- Expired
- Feb 1, 2019, 9:00 AM EST
- In force
- 21 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Iosco County, MI, Kalkaska County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 33 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 5.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
702 WWUS43 KAPX 311702 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 1202 PM EST Thu Jan 31 2019 MIZ016-017-019-021-022-027-032-312300- /O.EXP.KAPX.WS.W.0005.000000T0000Z-190131T1700Z/ /O.NEW.KAPX.WC.Y.0004.190131T1702Z-190201T1400Z/ Emmet-Cheboygan-Charlevoix-Antrim-Otsego-Kalkaska-Wexford- Including the cities of Petoskey, Cheboygan, Charlevoix, Mancelona, Gaylord, Kalkaska, and Cadillac 1202 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST FRIDAY... ...WINTER STORM WARNING HAS EXPIRED... * WHAT...Very cold wind chills expected through Friday morning. Expect wind chills as low as 25 below zero. * WHERE...Portions of Northern Lower Michigan. * WHEN...Until 9 AM EST Friday. * ADDITIONAL DETAILS...The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MIZ015-312300- /O.EXP.KAPX.WS.W.0005.000000T0000Z-190131T1700Z/ /O.NEW.KAPX.WC.Y.0004.190131T1702Z-190201T1400Z/ Mackinac- Including the city of St. Ignace 1202 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST FRIDAY... ...WINTER STORM WARNING HAS EXPIRED... * WHAT...Very cold wind chills expected through Friday morning. Expect wind chills as low as 25 below zero. * WHERE...Mackinac County. * WHEN...Until 9 AM EST Friday. * ADDITIONAL DETAILS...The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MIZ018-023-024-028>030-033>036-041-042-312300- /O.EXP.KAPX.WC.W.0002.000000T0000Z-190131T1700Z/ /O.NEW.KAPX.WC.Y.0004.190131T1702Z-190201T1400Z/ Presque Isle-Montmorency-Alpena-Crawford-Oscoda-Alcona-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Rogers City, Atlanta, Alpena, Grayling, Mio, Harrisville, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, and Standish 1202 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST FRIDAY... ...WIND CHILL WARNING HAS EXPIRED... * WHAT...Very cold wind chills expected through Friday morning. Expect wind chills as low as 25 below zero. * WHERE...Portions of Northern Lower Michigan. * WHEN...Until 9 AM EST Friday. * ADDITIONAL DETAILS...The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MIZ020-025-026-031-311815- /O.EXP.KAPX.WS.W.0005.000000T0000Z-190131T1700Z/ Leelanau-Benzie-Grand Traverse-Manistee- Including the cities of Northport, Frankfort, Traverse City, and Manistee 1202 PM EST Thu Jan 31 2019 ...WINTER STORM WARNING HAS EXPIRED... Periodic lake effect snow showers will persist through the afternoon with some reduced visibilities. $$ MIZ008-312300- /O.EXP.KAPX.WW.Y.0009.000000T0000Z-190131T1700Z/ /O.NEW.KAPX.WC.Y.0004.190131T1702Z-190201T1400Z/ Chippewa- Including the city of Sault Ste. Marie 1202 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST FRIDAY... ...WINTER WEATHER ADVISORY HAS EXPIRED... * WHAT...Very cold wind chills expected through Friday morning. Expect wind chills as low as 25 below zero. * WHERE...Chippewa County. * WHEN...Until 9 AM EST Friday. * ADDITIONAL DETAILS...The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/gaylord
3 follow-up statements
959 WWUS43 KAPX 312032 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 332 PM EST Thu Jan 31 2019 MIZ016>019-021>024-027>030-032>036-041-042-010445- /O.CON.KAPX.WC.Y.0004.000000T0000Z-190201T1400Z/ Emmet-Cheboygan-Presque Isle-Charlevoix-Antrim-Otsego-Montmorency- Alpena-Kalkaska-Crawford-Oscoda-Alcona-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Petoskey, Cheboygan, Rogers City, Charlevoix, Mancelona, Gaylord, Atlanta, Alpena, Kalkaska, Grayling, Mio, Harrisville, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, and Standish 332 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST FRIDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Portions of Northern Lower Michigan. * WHEN...Until 9 AM EST Friday. * ADDITIONAL DETAILS...The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MIZ008-015-010445- /O.CON.KAPX.WC.Y.0004.000000T0000Z-190201T1400Z/ Chippewa-Mackinac- Including the cities of Sault Ste. Marie and St. Ignace 332 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST FRIDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 30 below zero. * WHERE...Chippewa and Mackinac Counties. * WHEN...Until 9 AM EST Friday. * ADDITIONAL DETAILS...The cold wind chills as low as 30 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/gaylord
721 WWUS43 KAPX 010126 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 826 PM EST Thu Jan 31 2019 MIZ016>019-021>024-027>030-032>036-041-042-010930- /O.CON.KAPX.WC.Y.0004.000000T0000Z-190201T1400Z/ Emmet-Cheboygan-Presque Isle-Charlevoix-Antrim-Otsego-Montmorency- Alpena-Kalkaska-Crawford-Oscoda-Alcona-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Petoskey, Cheboygan, Rogers City, Charlevoix, Mancelona, Gaylord, Atlanta, Alpena, Kalkaska, Grayling, Mio, Harrisville, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, and Standish 826 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST FRIDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Portions of Northern Lower Michigan. * WHEN...Until 9 AM EST Friday. * ADDITIONAL DETAILS...The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MIZ008-015-010930- /O.CON.KAPX.WC.Y.0004.000000T0000Z-190201T1400Z/ Chippewa-Mackinac- Including the cities of Sault Ste. Marie and St. Ignace 826 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST FRIDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Chippewa and Mackinac Counties. * WHEN...Until 9 AM EST Friday. * ADDITIONAL DETAILS...The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/gaylord
430 WWUS43 KAPX 010755 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 255 AM EST Fri Feb 1 2019 MIZ016>019-021>024-027>030-032>036-041-042-011400- /O.CON.KAPX.WC.Y.0004.000000T0000Z-190201T1400Z/ Emmet-Cheboygan-Presque Isle-Charlevoix-Antrim-Otsego-Montmorency- Alpena-Kalkaska-Crawford-Oscoda-Alcona-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Petoskey, Cheboygan, Rogers City, Charlevoix, Mancelona, Gaylord, Atlanta, Alpena, Kalkaska, Grayling, Mio, Harrisville, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, and Standish 255 AM EST Fri Feb 1 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Dangerously cold wind chills occurring. Wind chills will range from the mid teens to middle 20s below zero through daybreak. * WHERE...Northern Lower Michigan...with the exception of a good portion of the Grand Traverse Bay region. * WHEN...Until 9 AM EST this morning. * ADDITIONAL DETAILS...The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ MIZ008-015-011400- /O.CON.KAPX.WC.Y.0004.000000T0000Z-190201T1400Z/ Chippewa-Mackinac- Including the cities of Sault Ste. Marie and St. Ignace 255 AM EST Fri Feb 1 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Chippewa and Mackinac Counties. * WHEN...Until 9 AM EST this morning. * ADDITIONAL DETAILS...The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ http://www.weather.gov/gaylord
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this wind chill advisory went out at Jan 31, 11:20 AM EST, 42 minutes earlier.
Area forecast discussion, Jan 31, 11:20 AM EST, 42 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 1120 AM EST Thu Jan 31 2019 .UPDATE... Issued at 1120 AM EST Thu Jan 31 2019 Per morning analysis, deep closed low and core of extreme cold air continues to migrate up through Quebec and away from the Great Lakes. Surface analysis reveals lake aggregate troughing along the north shore of the U.P. and down into northern Lake Huron. Large high pressure system stretches from the upper Midwest and down into the Ohio Valley. Weaker WNW lake effect snow showers persist across the typical NW lower Michigan snowbelt areas and southward down along the Lake Michigan shoreline. Certainly a big improvement out there today compared to Wednesday, lighter winds, weaker lake effect bands. Per OBS and webcams, still some decent reductions to VSBYs under the remaining lake bands, but nowhere to the degree of yesterday. Wind chill readings are also rebounding with all areas less than warning criteria and many areas nearly less than advisory level readings. Given that, plan is to allow all warnings/advisories to expire at noon...as scheduled. Cold temperatures tonight with some clearing skies and light winds. Will need to consider whether or not we will need a fresh set of wind chill headlines to tonight into Friday morning to address those cold temperatures. && .NEAR TERM...(Tonight) Issued at 125 AM EST Thu Jan 31 2019 High impact weather potential: Continued very cold and very wintry conditions, but the nastiest of weather will be tapering off. Pattern synopsis and forecast: Deep sfc low pressure and it's parent closed low aloft are lifting through Quebec early this morning, while high pressure extended from the Ohio river valley back through the mid and upper Mississippi valley. Nrn Michigan continues to reside between these features, with very cold air still in place, with gusty westerly low level flow bringing lake effect snow and blowing snow to much of NW lower and eastern upper. While we are very cold at the sfc, mid level heights have been gradually rising, and mid level WAA was resulting in subsidence/lowering inversion heights. This subsidence coupled with departing deeper moisture from the sfc low, has resulted in weaker snowfall, especially over nrn lower. Deeper moisture and instability over Lake Superior, and a lake aggregate trough laid out across eastern upper, has however, continued to allow more organized and focused snow showers there. Radar trends over the last several hours have shown that winds in the mixed BL have been turning more WNW with time, which was trying to lift snow bands further north and more out of Mackinac county, but that hasn't happened just yet. Also, typical nocturnal weakening of sfc winds, and a slow loosening of the pressure gradient in the srn CWA, has in a small degree, resulted in not as harsh wintry conditions there. Heading through today and tonight, WAA/subsidence/drying dip further down into the BL, with inversion heights ultimately dropping to 3.5- 4.0 kft feet. Westerly winds will continue to weaken as the pressure gradient continues to loosen with time as the sfc low pulls even farther away. It is still going to be very cold though, with H8 temperatures staying in the negative middle 20s and producing lake effect snows, which will slowly and gradually move closer to coastal areas by late tonight due to the weakening winds. Winds actually back more SW late tonight, which will shove any snowfall activity out of Chippewa county. The very cold low level air mass driving the snow showers will still result in small flake sizes that deliver small flake sizes leading to effective visibility reduction, but conditions will not nearly be as bad due to the increasing loss of blowing snow. So you get the idea, things will get better. The main forecast issue here, is when and where do headlines get dropped with time. Initial thoughts are for leaving things fairly status quo for right now. Am a little unsure of the impact of continued gustiness through this morning on blowing snow/reduced visibility, due to some disagreement in wind speed data. Close watch of sfc obs and radar trends will guide the headline management. Highs today in the single digits above zero, with lows tonight back into the negative single digits and teens over most of nrn Michigan. Temperatures would be able to get much colder, but higher level clouds will be increasing through the night, well NE of a warm front in the Plains, and out ahead of a weak shortwave sinking into the western Great Lakes. && .SHORT TERM...(Friday through Saturday) Issued at 125 AM EST Thu Jan 31 2019 High Impact Weather Potential: Minimal Primary Forecast Concerns/Challenges: Mid lake snow band possibly making a run at eastern upper late Friday into Friday night. On Friday heights start to rise as upper level ridging moves into the mid-section of the country. Low level advection of warmth and moisture begins on the backside of surface high pressure treking through the Ohio Valley. High temperatures rebound into the mid and upper teens as 850 temps inch closer to the freezing mark. Lake effect snows on the Michigan shoreline seem probable throughout the morning. But, given inversion heights staying near or under 3000 ft, snowfall intensities should remain relatively light. Early in the day, evolution of the mid lake band will be hard to predict, due to light and variable synoptic winds. Snowpack over Wisconsin may induce a small localized area of high pressure, forcing light northwest winds across the lake toward an area of convergence along the coast of Leelanau county and points south. This along with some guidance hinting at meso-low formation in the southern half of the lake will likely mean the midlake snow band wobbles back and forth through midday. Heading into the afternoon synoptic winds strengthen with the approach of the 850 thermal gradient. These strengthening winds will help stabilize the band and direct it into western Mackinac county into the evening. Upper level ridging continues to trek slowly east on Saturday, bumping our 850 temperatures above 0 C. This translates into surface highs finally climbing above the freezing mark for the first time in about three weeks for our southern areas. A clipper passes over Hudson Bay, dragging a weakening boundary through Eastern Upper, and producing light synoptic support for scattered snow showers. Some light freezing drizzle may mix in as some guidance shows a lack of moisture up to -10 C for ice nucleation (at least north of the bridge) earlier in the day before top down saturation occurs. .LONG TERM...(Saturday night through Wednesday) Issued at 125 AM EST Thu Jan 31 2019 High Impact Weather Potential: Light/Moderate Primary Forecast Concerns/Challenges: Mixed wintry precipitation on top of snow-packed roads will possibly lead to slick travel. Continued WAA will warm the low levels even further during the second half of the weekend, so that Sunday highs end up above normal for early February. The next system swings out of the Central Plains early Monday. With this next system the cold air at the surface will be hard to initially overcome, and precipitation will likely start as light snow, but then transition to a rain/snow mix or even some light freezing rain/sleet as the warm front moves north. As surface temperatures finally warm above freezing everywhere, the entire region will switch over to rain for a short time on Monday. Colder air quickly sweeps in behind the system, bringing the change-over back to snow and more normal temperatures toward midweek. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 636 AM EST Thu Jan 31 2019 Low vsbys in falling/blowing snow will continue to impact the TAF sites near Lake MI through at least this morning, but winds will weaken from south to north through the day. This will help improve VSBYS, with less and less blowing snow in the picture. Also, lake effect snow itself ought to diminish and/or weaken through the day to help things out. The exact timing of how the improvement goes today, definitely has a level of uncertainty. APN may just see some periodic MVFR CIGS with a shot at a snow shower or two rolling in late this morning into early afternoon. && .APX WATCHES/WARNINGS/ADVISORIES... MI...WIND CHILL WARNING until noon EST today for MIZ018-023-024- 028>030-033>036-041-042. WINTER STORM WARNING until noon EST today for MIZ015>017-019>022- 025>027-031-032. WINTER WEATHER ADVISORY until noon EST today for MIZ008. && UPDATE...BA NEAR TERM...SMD SHORT TERM...STJ LONG TERM...STJ AVIATION...SMD
Hazardous weather outlook, Jan 31, 3:11 AM EST, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 311 AM EST Thu Jan 31 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-010815- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 311 AM EST Thu Jan 31 2019 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. Lake effect snow showers and gusty winds will create near whiteout conditions at times into this morning. Very hazardous travel is expected in some areas. Dangerously low wind chill readings will also continue through daybreak across most of northern Michigan. Please refer to the latest winter weather advisories and warnings for more information. The potential for rapid ice development and ice jam formation on area rivers continues due to the very cold temperatures. Flooding may occur rapidly upstream from where any ice jams develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Light mixed precipitation is possible Saturday night through Monday, which may create slick and hazardous travel in some areas. The potential for rapid ice development and ice jam formation on area rivers continues due to the very cold temperatures. Flooding may occur rapidly upstream from where any ice jams develop. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
Nearby
Wind Chill Advisories in Michigan, 2019Every wind chill advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.